# SDR ASAA2018100526370

- Difficulty date: October 5, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 19,842 hours, 6,539 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P10059
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 5,086 hours, 10,104 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP HAD A SUDDEN INCREASE ABOVE THE THRESHOLD 594 DEGREES. GROUNDED - YES. REPLACED APU REF AMM 49-11-00. LK AND OPS CK GOOD. THIS CLEARS TSR 702262. REMOVED APU SN P-10059 AND INSTALLED SN P-11296.
